Advertisement

What should I do in case of a gabapentin overdose?

In case of a gabapentin overdose, you should call your local poison control center right away and seek immediate medical help. Overdoses are very serious and should be treated as soon as possible. Overdoses of gabapentin can cause blurred or double vision, poor coordination, fatigue, drooping eyelids, slurred speech, weakness, or diarrhea.

Continue Learning about Anticonvulsant

How effective are anticonvulsants for treating migraines?
David C. Fiore, MDDavid C. Fiore, MD
Anticonvulsants are moderately effective for lowering the frequency of migraines in people who suffe...
More Answers
What are the side effects of valproic acid in people with dementia?
Sarah N. Mourra, MDSarah N. Mourra, MD
The side effects or adverse effects from valproic acid (Depakote) in people with dementia involve ra...
More Answers
How effective are anticonvulsants for treating migraines?
Donna Hill Howes, RNDonna Hill Howes, RN
Valproic acid and topiramate have been considered the top choices among anticonvulsants for reducing...
More Answers
Should blood levels of anticonvulsants be monitored?
John Preston, PsyDJohn Preston, PsyD
Blood levels of anticonvulsants Depakote and Tegretol must be periodically monitored (especially...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.